# SDR R61A2023082700450

- Difficulty date: August 27, 2023
- Submitted: August 27, 2023
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 18,617 hours, 12,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, CFIII FR87-88 RBL12-41 FOUND TO HAVE CORRODED R/H SHEAR PLATE: CFIII FR87-88 RBL12-41 R/H SHEAR PLATE WAS REPLACED IAW ERJ-175 SRM 51-42-01 AND 51-21-01.
